# SDR ABXA9700132

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142485
- Condition: Damaged
- Location: Bs 897-937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND TWO REPAIRS ON SKIN AROUND ALC DOOR CUTOUT.  REPAIRED IAW ABX REA D953-15910-MR.
